MAUDE Adverse Event Report: ZIMVIE US CORP LLC T3® PRO TAPERED IMPLANT 5/4MM (D) X 11.5MM (L); DENTAL IMPLANT

ZIMVIE US CORP LLC T3® PRO TAPERED IMPLANT 5/4MM (D) X 11.5MM (L); DENTAL IMPLANT
Catalog Number T3PT5411
Medical Device Problem Code Mechanical Problem (1384)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/12/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Zimvie complaint number (b)(4).A4: patient weight: unknown / not provided.
 
Event or Problem Description
It was reported that it was impossible to take an impression due to a damaged internal hexagon/thread, despite using a new scan body (multiple attempts with different materials).Tooth location 16.Implant was removed and the procedure was completed with other implant.
 
Additional Manufacturer Narrative
Zimvie complaint number (b)(4).Zimvie received one (1) t3pt5411, (t3® pro tapered implant 5/4mm (d) x 11.5mm (l)) for evaluation.Ups shipment 1z270w870493156853 has been lost in transit.A claim has been placed.If ups locates the shipment, the complaint will be re-opened and updated accordingly.Dhr review was completed for the subject lot number 2023030095.No deviations or non-conformances, which could have caused or contributed to the reported event, were noted as part of the dhr.Complaint history review was performed for the reported lot number 2023030095 for similar events and no other complaint was identified.Review completed utilizing keywords: ¿dental : functional : damaged drive feature¿ based on the investigation and risk management file review, the most likely root cause determined from the investigation was applying too much torque/speed during seating.Therefore, based on the available information, a device malfunction could not be verified.The reported event is non-verifiable.No further investigation or immediate capa / hhe/d escalation is required, as the complaint investigation did not confirm the products were nonconforming at the time of distribution, and no new failure mode, harm, or hazardous situation was identified through the investigation performed.At this time, the complaint investigation has been completed and the record will be closed.If additional information is received, the record will be re-opened for further evaluation.
 
Event or Problem Description
No further event information is available at the time of this report.

Brand Name
T3® PRO TAPERED IMPLANT 5/4MM (D) X 11.5MM (L)
Common Device Name
DENTAL IMPLANT
Manufacturer (Section D)
ZIMVIE US CORP LLC
4555 riverside drive
palm beach gardens FL 33410
Manufacturer (Section G)
ZIMVIE US CORP LLC
4555 riverside drive
palm beach gardens FL 33410
Manufacturer Contact
mark  mashburn
4555 riverside drive
palm beach gardens, FL 33410
5619713230
MDR Report Key23725430
Report Number0001038806-2025-03591
Device Sequence Number10670509
Product Code DZE
UDI-Device Identifier00844868046776
UDI-Public(01)00844868046776(17)280317(10)2023030095
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K213672
Exemption Number5645646
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Device Explanted Year2025
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Dentist
Type of Report Initial,Followup
Report Date (Section B) 02/25/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Other
Device Catalogue NumberT3PT5411
Device Lot Number2023030095
Was Device Available for Evaluation? No
Date Returned to Manufacturer11/24/2025
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer Not provided
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date12/05/2025
Supplement Report FDA Received Date02/25/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured03/17/2023
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age68 YR
Patient SexUnknown
Patient EthnicityNon Hispanic